Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    15 Year Old with a Swollen Penis
    avatar
    An_249651 posted:
    Hello,
    I'm Fifteen years old, and for about a year now I started to Masturbate. Well about 4 months ago, I noticed that the skin outside my penis to left side had swollen. No pain or anything. No blood. Nothing like that. I ignored it at first, and stopped masturbating for about two days. Then continued, till now. I see that the swollen has spread somewhat around my penis. And I am posting this asking if I should go see someone, stop masturbating, or something like that
    Reply
     
    avatar
    An_249525 responded:
    When I was somewhere around your age this happened to me as well. Its just from masturbating too frequently. Stop masturbating until it goes away. You may try to start using lotion to avoid this from happening as easily.
     
    avatar
    stevesmw responded:
    What you are experiencing could be from friction or you could have an infection. Remove the friction and see if it gets better in a few days. Otherwise get checked out. Friction is the most likely cause. If you can afford it buy some water based lubricant. The kind doctors use for examinations. Lotions and creams will work, but some can cause an allergic reaction.


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website